# SDR RRXA011038

- Difficulty date: April 19, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N996GE
- Make and model: Doug DC-8-71F
- Aircraft serial: 45996
- Aircraft time: 92,646 hours, 32,565 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON T/O BOTH PACK TRIP LIGHTS ON.  RESET ALL PACK CB'S  ALSO GND RELAY CB'S.  ON RETURN TO MSY FLAPS STAYED DOWN, THEN SUDDENLY CAME UP AT THAT TIME, PUSHED RESET BUTTON, PACKS RESET.  INSPECTED BOTH PACKS GROUND OPERATED, OPS CHECKS GOOD.  INSPECTED FLAPS.  GROUND RAN FLAPS UP AND DOWN SEVERAL TIMES.  INSPECTED FLAPS LOCKOUTS AND FLUID QTY SYSTEM GROUND CHECKS GOOD IAW CHAPTER 27-50-2.   COULD NOT DUPLICATE PACK TRIPS ON GROUND.  GROUND OP CHECKS GOOD IAW CHAPTER 21-55-00.
